text.skipToContent text.skipToNavigation
Shipping truck
Advil Junior ages 2-12 ibuprofen chewable tablets blue raspberry 20un#000000000000502534

$10.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape TABLET
Sub brand name Junior Strength
U.P.C 062107006200
#NPN N/A
#DIN 02246403
Content 100.0 MG / 0.0 
Directions: if possible, use weight to dose; otherwise use age. Doses below may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.

Weight (lbs.): under 24, (kg): under 10.9, age (years): under 2 years, dosage (tablets): use Advil Pediatric Drops
Weight (lbs.): 24-35, (kg): 10.9-15.9, age (years): 2-3, dosage (tablets): 1
Weight (lbs.): 36-47, (kg): 16.0-21.3, age (years): 4-5, dosage (tablets): 1 1/2
Weight (lbs.): 48-59, (kg): 21.4-26.7, age (years): 6-8, dosage (tablets): 2
Weight (lbs.): 60-71, (kg): 26.8-32.5, age (years): 9-10, dosage (tablets): 2 1/2
Weight (lbs.): 72-95, (kg): 32.6-43.0, age (years): 11-12, dosage (tablets): 3
If glued carton end flap is broken, do not use.
THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.

CAUTION: KEEP OUT OF REACH OF CHILDREN. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor.
WARNING: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or Poison Control Centre at once even if there are no symptoms.
Effective relief of fever & pain

Junior Strength Advil provides up to 8 hours of relief of children's fever and also relieves pain due to colds, sore throat, immunization and earache.

Non-medicinal ingredients: aspartame (phenylalanine), cellulose acetate phthalate, FD&C blue no. 1 lake, FD&C blue no. 2 lake, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.